MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3501670 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Cyst(s) (1800); Deformity/ Disfigurement (2360)
| Date of Event |
08/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a 56-year-old caucasian female patient underwent a primary breast augmentation with a 425cc mentor smooth round moderate profile saline breast prosthesis and experienced breast ptosis on the left side post-operatively.As a result, the patient underwent explantation on (b)(6) 2025, and replaced with a 475cc mentor smooth round moderate profile saline breast prosthesis.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: breast ptosis.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On january 19, 2026, mentor received additional information regarding the patient's event.The date of event was updated to august 20, 2025.It was also reported that the patient experienced mild fibrocystic changes without dominant mass.In addition, it was reported that the patient also experienced capsular contracture on the left side.All relevant updates have been made to capture this additional information.Manufacturer¿s reference number: (b)(4).